# SDR 9709386601

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601US
- Make and model: Boeing 747151
- Aircraft serial: 19778
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: TX
- Nature of condition: M, J
- Precautionary procedure: D, E

## Discrepancy

DURING TAXI, THE NR 4 ENGINE EGT WENT TO TOP OF GAUGE FOR APPROXIMATELY 90 TO 120 SECONDS.  ALSO, NR 4 ENGINE OIL RPESSURE WARNING LIGHT ILLUMINATED.  NO FIRE WARNING AND OIL TEMPERATURE WAS NORMAL.  MAINTENANCE INSPECTED ENGINE PER MM 72-00-00.  NO DEFECTS WERE NOTED.  ENGINE RUN AT IDLE CHECKED GOOD.  SPECIFIC PART CAUSING PROBLEM TO BE DETERMINED.
